# SDR 05FDEA01750

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 29,208 hours, 12,671 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR NR 1 FAULT WITH ANTI-ICE SELECTED AFTER SELECTING WITH ANTI ICE THEN BOTH PACKS WOULD FAULT AND NOT RESET COULD NOT MAINTAIN CABIN PRESSURE WITH APU BLEED NR 2 BLEED WAS DEFERRED NR 1 ENGINE BLEED WOULD NOT RESET. UNSCHEDULED LANDING T/S PER A310 TSM BITE NR 1 & 2 PSC PRIOR TO AND AFTER NR 1 ENG GROUND RUN, OPENED NR 1 ENG COWLING TO INSPECT BLEED AIR DUCTING FOR LEAK AND SECURITY NO DEFECT NOTED. GEAR PINS INSTALLED AND REMOVED AFTER ENGINE RUN.  (OPEN)
